Maria Medina de la Torre
Maria Medina de la Torre
Dirección de correo verificada de - Página principal
TítuloCitado porAño
Fractional Elliptic Problems with Critical Growth in the Whole of $\R^ n$
S Dipierro, M Medina, E Valdinoci
Springer, 2017
Some remarks on the solvability of non-local elliptic problems with the Hardy potential
B Barrios, M Medina, I Peral
Communications in Contemporary Mathematics 16 (04), 1350046, 2014
Bifurcation results for a fractional elliptic equation with critical exponent in
S Dipierro, M Medina, I Peral, E Valdinoci
manuscripta mathematica 153 (1-2), 183-230, 2017
Semilinear problems for the fractional laplacian with a singular nonlinearity
B Barrios, I De Bonis, M Medina, I Peral
Open Mathematics 13 (1), 2015
The effect of the Hardy potential in some Calderón–Zygmund properties for the fractional Laplacian
B Abdellaoui, M Medina, I Peral, A Primo
Journal of Differential Equations 260 (11), 8160-8206, 2016
Optimal results for the fractional heat equation involving the Hardy potential
B Abdellaoui, M Medina, I Peral, A Primo
Nonlinear Analysis 140, 166-207, 2016
Strong maximum principles for fractional elliptic and parabolic problems with mixed boundary conditions
B Barrios, M Medina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 1-21, 2019
On viscosity and weak solutions for non-homogeneous p-Laplace equations
M Medina, P Ochoa
Advances in Nonlinear Analysis 8 (1), 468-481, 2017
Biharmonic elliptic problems involving the 2nd Hessian operator
F Ferrari, M Medina, I Peral
Calculus of Variations and Partial Differential Equations 51 (3-4), 867-886, 2014
A fractional elliptic problem in with critical growth and convex nonlinearities
C Bucur, M Medina
manuscripta mathematica 158 (3-4), 371-400, 2019
Principal eigenvalue of mixed problem for the fractional Laplacian: Moving the boundary conditions
T Leonori, M Medina, I Peral, A Primo, F Soria
Journal of Differential Equations 265 (2), 593-619, 2018
Desingularization of Clifford torus and nonradial solutions to the Yamabe problem with maximal rank
M Medina, M Musso, J Wei
Journal of Functional Analysis 276 (8), 2470-2523, 2019
Doubling Nodal Solutions to the Yamabe Equation in with maximal rank
M Medina, M Musso
arXiv preprint arXiv:2001.03548, 2020
Interacting helical vortex filaments in the 3-dimensional Ginzburg-Landau equation
J Dávila, M del Pino, M Medina, R Rodiac
arXiv preprint arXiv:1901.02807, 2019
Helicoidal vortex filaments for the Ginzburg-Landau equations in 3D
J Dávila, M del Pino, M Medina, R Rodiac
arXiv preprint arXiv:1901.02807, 2019
Nonlinear elliptic and parabolic equations related to reaction, diffusion and growth problems
M Medina de la Torre
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–16